| Model Number |
101144 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
08/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system requested a system explant due to an inability to tolerate stimulation at levels sufficient to achieve adequate pain relief.An x-ray was performed with no device issues identified.The evoke scs system was confirmed to be functioning as intended prior to the explant.It was additionally reported that the patient experienced satisfactory pain relief during their trial period and following evoke scs system implantation.